Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking birth control pills. Have abdominal pain, lower back pain and bleeding. Further?

Hello, Im taking birth control pills this is the first month i began taking it, i was finished my period and i began taking the pill on a sunday. I have only gotten half way through my pills and im getting signs of bleeding and abdominal pain and lower back pain symtoms of my period. but its not the next month yet and im not finished taking my pills. help
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for your query.

what you're experiencing is called breakthrough bleeding and it is a common side affect of first time pill occurs mostly as mid-cycle bleeding in users of combined oral contraceptive.
this is due to the change in hormonal levels.

it generally stops after one or two cycles.

If it does not resolve on its own then you can try switching to different pill formulations, or to switch to a non-hormonal method of birth control.

you can discuss this with your OB/GYN.

thank you,
wishing you good health
Answered: Wed, 3 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor